RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Mushtari, Daniar Khamidovich

Statistics Math-Net.Ru
Total publications: 29
Scientific articles: 29

Number of views:
This page:1632
Abstract pages:4194
Full texts:1664
References:113
Professor
Doctor of physico-mathematical sciences
E-mail:
Website: http://www.ksu.ru/persons/5414.ru.html

http://www.mathnet.ru/eng/person19324
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/198286

Publications in Math-Net.Ru
2018
1. D. Kh. Mushtari, “О правильной раскраске 16-мерной сферы”, Mat. Pros., Ser. 3, 22 (2018),  218–219  mathnet
2001
2. D. Kh. Mushtari, “Some remarks on measures on orthogonal rational projections and the rational sphere”, Lobachevskii J. Math., 9 (2001),  47–53  mathnet  mathscinet  zmath
1998
3. D. Kh. Mushtari, “The Gleason theorem for the field of rational numbers and residue fields”, Mat. Zametki, 64:4 (1998),  584–591  mathnet  mathscinet  zmath; Math. Notes, 64:4 (1998), 506–512  isi
1995
4. D. Kh. Mushtari, “On an extremal property of the symmetric Bernoulli distribution”, Izv. Vyssh. Uchebn. Zaved. Mat., 1995, 6,  65–67  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 39:6 (1995), 60–62
1992
5. D. Kh. Mushtari, S. G. Khaliullin, “Linear spaces with probability measures, ultraproducts and contiguity”, Izv. Vyssh. Uchebn. Zaved. Mat., 1992, 4,  92–95  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 36:4 (1992), 90–93
1989
6. D. Kh. Mushtari, “Logics of projectors in Banach spaces”, Izv. Vyssh. Uchebn. Zaved. Mat., 1989, 8,  44–52  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 33:8 (1989), 59–70
1985
7. D. Kh. Mushtari, M. S. Matveichuk, “Charges on the logic of skew projectors”, Dokl. Akad. Nauk SSSR, 283:1 (1985),  43–46  mathnet  mathscinet  zmath
8. D. Kh. Mushtari, “Some probabilistic-topological characterizations of classes of operators in Banach spaces”, Izv. Vyssh. Uchebn. Zaved. Mat., 1985, 4,  41–49  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 29:4 (1985), 49–60
1984
9. D. H. Muštari, “Remarks on compact families of probability measures in Banach spaces”, Teor. Veroyatnost. i Primenen., 29:2 (1984),  397–400  mathnet  mathscinet  zmath; Theory Probab. Appl., 29:2 (1985), 407–410  isi
1983
10. D. Kh. Mushtari, “Topological questions of the theory of probability measures in Fréchet spaces”, Izv. Vyssh. Uchebn. Zaved. Mat., 1983, 12,  43–51  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 27:12 (1983), 50–60
11. D. H. Muštari, A. N. Čuprunov, “Sufficient topologies and norms”, Teor. Veroyatnost. i Primenen., 28:4 (1983),  700–714  mathnet  mathscinet  zmath; Theory Probab. Appl., 28:4 (1984), 736–751  isi
1981
12. D. Kh. Mushtari, “Sufficient Bochner topologies”, Konstr. Teor. Funkts. Funkts. Anal., 3 (1981),  64–72  mathnet  mathscinet  zmath
1980
13. D. H. Muštari, “Une rémarque sur les topologies nécessaires et suffisantes”, Teor. Veroyatnost. i Primenen., 25:3 (1980),  601–602  mathnet  mathscinet  zmath; Theory Probab. Appl., 25:3 (1981), 592–593  isi
14. D. H. Muštari, “Les espaces du cotype $p$ ($0\le p\le 2$)”, Teor. Veroyatnost. i Primenen., 25:1 (1980),  105–118  mathnet  mathscinet  zmath; Theory Probab. Appl., 25:1 (1980), 105–117  isi
1979
15. D. Kh. Mushtari, “Concept of a normed space of cotype $p<2$”, Funktsional. Anal. i Prilozhen., 13:1 (1979),  75–76  mathnet  mathscinet  zmath; Funct. Anal. Appl., 13:1 (1979), 62–63
16. D. Kh. Mushtari, “Cylindrical probabilities, criteria of countable additivity and supports”, Issled. Prikl. Mat., 6 (1979),  46–59  mathnet  mathscinet  zmath; J. Soviet Math., 43:1 (1988), 2209–2219
17. D. Kh. Mushtari, “Spaces in which criteria of the Bochner and Lévy type are satisfied”, Konstr. Teor. Funkts. Funkts. Anal., 2 (1979),  69–82  mathnet  mathscinet  zmath
18. D. H. Muštari, “Criterions of P. Lévy's type for the weak convergence of probabilities in Fréchet spaces”, Teor. Veroyatnost. i Primenen., 24:3 (1979),  580–585  mathnet  mathscinet  zmath; Theory Probab. Appl., 24:3 (1980), 587–592  isi
1978
19. D. Kh. Mushtari, “Spaces in which criteria of the Bochner and Lévy type are satisfied”, Izv. Vyssh. Uchebn. Zaved. Mat., 1978, 12,  109–112  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 22:12 (1978), 79–81
1977
20. D. Kh. Mushtari, “Some questions of the theory of dual-Radon mappings”, Konstr. Teor. Funkts. Funkts. Anal., 1 (1977),  51–53  mathnet  mathscinet  zmath
1976
21. D. H. Muštari, “On a probabilistic characterization of the Hilbert space”, Teor. Veroyatnost. i Primenen., 21:2 (1976),  421–422  mathnet  mathscinet  zmath; Theory Probab. Appl., 21:2 (1977), 410–412
1973
22. D. Kh. Mushtari, “Some general questions of the theory of probability measures in linear spaces.”, Teor. Veroyatnost. i Primenen., 18:1 (1973),  66–77  mathnet  mathscinet  zmath; Theory Probab. Appl., 18:1 (1973), 64–75
1970
23. D. Kh. Mushtari, “On almost sure convergence in linear spaces of random variables”, Teor. Veroyatnost. i Primenen., 15:2 (1970),  351–357  mathnet  mathscinet  zmath; Theory Probab. Appl., 15:2 (1970), 337–342
1969
24. D. Kh. Mushtari, “On a L. Schwartz problem and on realization of $l_p$-spaces by spaces of random variables”, Teor. Veroyatnost. i Primenen., 14:4 (1969),  729–731  mathnet  mathscinet  zmath; Theory Probab. Appl., 14:4 (1969), 699–701
25. D. Kh. Mushtari, “Convergence in Wiener measure of linear operators in Hilbert space”, Uchenye Zapiski Kazanskogo Universiteta, 129:4 (1969),  80–84  mathnet  mathscinet  zmath
1968
26. D. Kh. Mushtari, “The linearity of isometric mappings of random normed spaces”, Uchenye Zapiski Kazanskogo Universiteta, 128:2 (1968),  86–90  mathnet  mathscinet  zmath
1967
27. D. Kh. Mushtari, “The completion of random metric spaces”, Uchenye Zapiski Kazanskogo Universiteta, 127:3 (1967),  109–119  mathnet  mathscinet  zmath
1966
28. D. Kh. Mushtari, A. N. Sherstnev, “On methods of introducing a topology in random metric spaces”, Izv. Vyssh. Uchebn. Zaved. Mat., 1966, 6,  99–106  mathnet  mathscinet  zmath
1965
29. D. Kh. Mushtari, A. N. Sherstnev, “A certain problem on triangle inequalities for random normed spaces”, Uchenye Zapiski Kazanskogo Universiteta, 125:2 (1965),  102–113  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020